
Clentus D Syrup
Manufacturer
Clementia Pharmaceuticals Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Key Information
Short Description
Clentus D Syrup is a combination of two medicines used in the treatment of dry cough, providing temporary relief of cough due to throat irritation, sneezing, and running nose.
Dosage Form
Syrup
Introduction
Clentus D Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Clentus D Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Clentus D Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Quick Tips
Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Clentus D Syrup as it can cause excessive drowsiness. Inform your doctor if your cough lasts more than 7 days, comes back, or occurs with fever, rash, or headache that lasts.
Related Medicines

Viscodyne-D Syrup

Zedex-SF Cough Syrup Sugar Free

Grilinctus-DX Syrup

Tossex DMR Syrup Kiwi Sugar Free

Zedex Cough Syrup

Cofstop-CDX Syrup

Ambrodil-D Syrup

Adlecof D Syrup

Pulomrest D Syrup

Brcof DM Syrup
Frequently asked questions
Will Clentus D Syrup be more effective if taken in more than recommended dose?
Taking a higher dose than the recommended dosage may not increase effectiveness but could lead to increased risk of side effects and toxicity. If your symptoms worsen despite taking the recommended dosage, consult your doctor for re-evaluation.
Can I breastfeed while taking Clentus D Syrup?
No, it is not advised to breastfeed while using Clentus D Syrup. This medicine contains Chlorpheniramine, an antihistamine, which may pass into breast milk and potentially harm the baby. Inform your doctor that you are breastfeeding if they advise taking this medication.
Can the use of Clentus D Syrup cause sleepiness or drowsiness?
Yes, Clentus D Syrup Hydrobromide may cause drowsiness or sleepiness. Avoid driving, operating machinery, working at heights, or participating in potentially dangerous activities until you know how this medicine affects you. Inform your doctor if you experience such side effects while taking the medication.